Vol. 14, No. 6, 2020

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 14
Issue 9, 2295–2574
Issue 8, 2001–2294
Issue 7, 1669–1999
Issue 6, 1331–1667
Issue 5, 1055–1329
Issue 4, 815–1054
Issue 3, 545–813
Issue 2, 275–544
Issue 1, 1–274

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Unobstructedness of Galois deformation rings associated to regular algebraic conjugate self-dual cuspidal automorphic representations
1331–1380

David-Alexandre Guiraud

The Hilbert scheme of hyperelliptic Jacobians and moduli of Picard sheaves
1381–1397

Andrea T. Ricolfi

Endomorphism algebras of geometrically split abelian surfaces over $\mathbb{Q}$
1399–1421

Francesc Fité and Xavier Guitart

Uniform Yomdin–Gromov parametrizations and points of bounded height in valued fields
1423–1456

Raf Cluckers, Arthur Forey and François Loeser

Gowers norms control diophantine inequalities
1457–1536

Aled Walker

Modular invariants for real quadratic fields and Kloosterman sums
1537–1575

Nickolas Andersen and William D. Duke

Generically free representations, I: Large representations
1577–1611

Skip Garibaldi and Robert Guralnick

Classification of some vertex operator algebras of rank 3
1613–1667

Cameron Franc and Geoffrey Mason